# SDR DALA2017032502416

- Difficulty date: March 24, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 67,506 hours, 49,611 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE RT AFT EMERGENCY EXIT DOOR FRAME IN UPPER SECTION.  THE DOOR FRAME WAS REPAIR IAW SRM 53-05, FIG. 32.
